ok - so....
You know that shots every 5 days will give you hormone swings.
You know that simply increasing your T dose will give you larger hormone swings and cause additional side effects if not monitored and adjusted (i.e. - sky high estradiol - which then causes libido/erection issues, etc.)
You know that injection every three days is best practice for most with some needing to inject every other day.
You know that the date of your blood draw compared to the injection date is a huge influence on the lab results.
You know that you may or may not be testing for the right things to fix your system (TSH, E2, 8am Cortisol, D25-OH, etc. etc. etc.) and could be trying to overdose on T to compensate for those other problems.
You know that you have not provided enough information for anyone to be able to really offer any individual advice for your exact situation since you have chosen not to post the additional details requested in the Advice for New Guys sticky.
as for your question - I take 30mg T-Cyp EOD and have Total T levels of 795. Before I fixed my Thyroid, ferritin, D25-OH levels, etc. etc. etc. I was taking 200mg a week and was still crashing and had Total T of 350. The best practices/protocols/advice/stickies are there for a reason.